Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taken emergency contraceptive pill after ejaculation. Had withdrawal bleeding. Have clear vaginal discharge. Pregnant?

I had sex with my ex boyfriend using a condom a few times, one day he did not remove his penis straight away after ejaculation so I worried there might be a few leaks, do even though we had sex afterwards (again with a condom) by the Monday I went to a pharmacy and bought the levonelle emergency contraception pill, two days later we had sex again, only this time without a condom but he withdrew before he ejaculated. Again I went to the chemist to buy the emergency contraception and took it. I had taken it in the past and always had a withdrawl bleed within 7 days, only this time I waited and waited and nothing came. Instead I ve had gushes of clear vaginal fluid that resembles water and am now late with my period as there are none of the normal signs that my body will be menstrating, and everytime I think I am beginning to menstrate and I check it is just that clear fluid?? Have I messed up my cycle? Is there any chance I might be pregnant?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

There are chances that you may be pregnant. Please wait for a week after you miss the periods and get a urine pregnancy test done.

The chances that the contraception has failed are fair.

Hope I have answered your query.

Take care.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor